# SDR DALA1219126302

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 94,889 hours, 12,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSP ON AFT CARGO DOOR CUTOUT UPPER AFT CORNER, HOLE NR 2 FOUND WITH CRACK INDICATION.  AFT CARGO DOOR CUTOUT UPPER AFT CORNER WORK CARRIED OUT AS PER PRI 500187-14AD REV 1 DATED  02MAR12.  AFT CARGO DOOR CUTOUT UPPER AFT CORNER PRI 500187-14AD REV 1.
